# SDR SWIA200413981

- Difficulty date: October 17, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 4,103 hours, 3,745 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW SHATTERED.  REMOVED AND REPLACED LEFT SIDE WINDOW REF MM 56-12-01.  P/N OFF 601R33033-11, S/N OFF 02201H1672.
